# SDR CALA2016082500584

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N66803
- Make and model: Boeing 737924ER
- Aircraft serial: 42817
- Aircraft time: 9,676 hours, 3,387 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Actuator
- Part number: 676000141
- Part serial: 3120
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

IAW CREW VERBAL, CREW COULD NOT PRESSURIZE AND RETURNED TO DEPARTURE.  PRESSURIZED OK OFF APU.  PACK/ZONE TEMP CONTROLLER BITE SHOWS SRADA EXHAUST FAULT.  R & R RAM AIR EXHAUST ACTUATOR.  BITE TEST PASSES AND OPS CHECKED RT PACK NORMAL.  REF AMM 21-51-27.  EVALUATION FLIGHT SET UP DUE HISTORY OF PACK FAULTS.
